HI, I have some bumps on my chest all the time. They're not very noticable to other people, but that's not why I'm concerned. I'm wondering if they could be caused by low vitamin A? This wouldn't surprise me as I have gone through a period where I had little appetite due to glandular fever.
I also have got spots on my face in the past 6 months and Iv never really had spots before. And also have little sense of smell (which i think is also a symptoms of low vitamin A)
Here is a picture of what my chest looks like to give a better idea:
Glandular Fever is caused from Epstein Bar viral infection and not from low vitamin A. The problems in our bodies that occur with deficiency of Vitamin A are night blindness, Bitot’s spots (blindness) and decreased immune function. Suggest you go to your MD and get blood work done to see your body’s status. If there are issues, as you stated, you can be treated.
I live in the UK, and unfortunately my GP said there is no blood test he can do. So I don't know what to do.
I know Glandular fever is caused by that, but Im thinking if low vitamin A reduces immune function then perhaps that is why I couldnt fight it off.
My other symptoms are very little sense of smell, night blindness, dry eyes, and i seem to have a bit of candida too, which Im thinking could be due to low immune function. I think these are all symptoms of having low vitamin A.
What can I do about it if I can't get a blood tests done?
Low Vitamin A does not affect the immune system unless you have Bitot's spots which it seems like you do not have as you stated. If you are concerned, suggest you take a regular multivitamin and eat balanced healthy meals daily to get the needed nutrients, vitamins and minerals.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.